MathSciNet Relay Station
MathSciNet bibliographic data
MR2869307 (2012j:60013) 60B20 (15B52 46L54 60B15 60F05 60J65)
Benaych-Georges, Florent Central limit theorems for the Brownian motion on large unitary groups. Bull. Soc. Math. France 139 (2011), no. 4, 593–610.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement